Alert archive / Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 71, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Aug 21, 2025, 7:29 PM EDT for 5 counties in Virginia. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2025, 7:29 PM EDT (23:29 UTC)
- Expired
- Aug 21, 2025, 10:47 PM EDT
- In force
- 3 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Botetourt County, VA, City of Roanoke, VA, City of Salem, VA, Franklin County, VA, Roanoke County, VA
The radar
The Roanoke radar (KFCX), 42 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 8:02 PM EDT | FLASH FLOOD | 1 W Roanoke, VA | In a video on social media, fast flowing water can be seen blocking Shaffers Crossing. In addition, a swift water rescue was reported at the same location. |
| Aug 21, 8:11 PM EDT | FLASH FLOOD | 2 N Roanoke, VA | Flowing water reported at Ring Road around the Valley View Mall. |
| Aug 21, 8:20 PM EDT | FLASH FLOOD | 2 Sw Roanoke Airport, VA | Social media post showing Peters Creek Road in Roanoke completely flooded with around 2 feet of water as cars are driving through it. |
| Aug 21, 8:31 PM EDT | FLASH FLOOD | Roanoke, VA | At least a dozen swift water rescues reported around the City of Roanoke. |
| Aug 21, 9:05 PM EDT | FLASH FLOOD | 2 Sse Roanoke Airport, VA | The first floor of an extended stay apartment building was evacuated due to floodwater inundation. An image on social media from the second floor showed deep moving water completely covering a parking lot. |
| Aug 21, 9:20 PM EDT | RAIN 4.15 | 2 Sw Roanoke Airport, VA | Local Mesonet site reported 4.15 inches of rain in Roanoke, VA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
096
WGUS51 KRNK 212329
FFWRNK
VAC023-067-161-770-775-220230-
/O.NEW.KRNK.FF.W.0071.250821T2329Z-250822T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
729 PM EDT Thu Aug 21 2025
The National Weather Service in Blacksburg has issued a
* Flash Flood Warning for...
Southwestern Botetourt County in west central Virginia...
Northwestern Franklin County in west central Virginia...
Roanoke County in west central Virginia...
The City of Roanoke in west central Virginia...
The City of Salem in west central Virginia...
* Until 1030 PM EDT.
* At 729 PM EDT, gauge reports indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 1.5 to 3 inches in 1
hour. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Gauges reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Roanoke... Salem...
Vinton... Boones Mill...
Catawba... Cave Spring...
Hollins...
This includes the following streams and drainages...
Big Bear Rock Branch, Back Creek, Carvin Creek and Buffalo Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3738 8011 3742 8005 3742 7994 3738 7984
3732 7984 3731 7985 3730 7984 3730 7985
3728 7985 3727 7986 3723 7984 3722 7985
3722 7984 3715 7984 3712 7994 3713 8010
3723 8013
FLASH FLOOD...GAUGE INDICATED
EXPECTED RAINFALL RATE...1.5-3 INCHES IN 1 HOUR
$$
EB3 follow-up statements
484
WGUS71 KRNK 212352
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
752 PM EDT Thu Aug 21 2025
VAC023-067-161-770-775-220230-
/O.CON.KRNK.FF.W.0071.000000T0000Z-250822T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Botetourt VA-Franklin VA-Roanoke VA-City of Roanoke VA-City of
Salem VA-
752 PM EDT Thu Aug 21 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT THIS
EVENING FOR SOUTHWESTERN BOTETOURT, NORTHWESTERN FRANKLIN AND
ROANOKE COUNTIES AND THE CITY OF ROANOKE AND THE CITY OF SALEM...
At 752 PM EDT, gauge reports indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. The expected rainfall rate is 1.5 to 3 inches in 1 hour.
Additional rainfall amounts of 0.5 to 1.5 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Gauges reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Roanoke... Salem...
Vinton... Boones Mill...
Catawba... Cave Spring...
Hollins...
This includes the following streams and drainages...
Big Bear Rock Branch, Back Creek, Carvin Creek and Buffalo Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3738 8011 3742 8005 3742 7994 3738 7984
3732 7984 3731 7985 3730 7984 3730 7985
3728 7985 3727 7986 3723 7984 3722 7985
3722 7984 3715 7984 3712 7994 3713 8010
3723 8013
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1.5-3 INCHES IN 1 HOUR
$$
EB194
WGUS51 KRNK 220102
FFWRNK
VAC023-067-161-770-775-220300-
/O.EXT.KRNK.FF.W.0071.000000T0000Z-250822T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
902 PM EDT Thu Aug 21 2025
...FLASH FLOOD EMERGENCY FOR THE CITY OF ROANOKE, AND THE CITY OF
SALEM ...
The National Weather Service in Blacksburg has extended the
* Flash Flood Warning for...
Southwestern Botetourt County in west central Virginia...
Northwestern Franklin County in west central Virginia...
Roanoke County in west central Virginia...
The City of Roanoke in west central Virginia...
The City of Salem in west central Virginia...
* Until 1100 PM EDT.
* At 902 PM EDT, gauge reports indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Flooding impacts will continue, but no additional
rainfall is expected. Flash flooding is already occurring.
This is a FLASH FLOOD EMERGENCY for The City of Roanoke, and the
city of Salem . This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Gauges reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Roanoke... Salem...
Vinton... Boones Mill...
Catawba... Cave Spring...
Hollins...
This includes the following streams and drainages...
Big Bear Rock Branch, Back Creek, Carvin Creek and Buffalo Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3738 8011 3742 8005 3742 7994 3738 7984
3732 7984 3731 7985 3730 7984 3730 7985
3728 7985 3727 7986 3723 7984 3722 7985
3722 7984 3715 7984 3712 7994 3713 8010
3723 8013
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
EB245
WGUS71 KRNK 220247
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
1047 PM EDT Thu Aug 21 2025
VAC023-067-161-770-775-220257-
/O.CAN.KRNK.FF.W.0071.000000T0000Z-250822T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Botetourt VA-Franklin VA-Roanoke VA-City of Roanoke VA-City of
Salem VA-
1047 PM EDT Thu Aug 21 2025
...FLASH FLOOD WARNING FOR SOUTHWESTERN BOTETOURT, NORTHWESTERN
FRANKLIN AND ROANOKE COUNTIES AND THE CITY OF ROANOKE AND THE CITY
OF SALEM HAS BEEN REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3738 8011 3742 8005 3742 7994 3738 7984
3732 7984 3731 7985 3730 7984 3730 7985
3728 7985 3727 7986 3723 7984 3722 7985
3722 7984 3715 7984 3712 7994 3713 8010
3723 8013
$$
EBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 2:00 PM EDT, 5 hours 29 minutes earlier.
Area forecast discussion, Aug 21, 2:00 PM EDT, 5 hours 29 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 200 PM EDT Thu Aug 21 2025 .SYNOPSIS... A frontal boundary should drift southward during tonight into Friday, which will limit the coverage of showers and storms. A stronger cold front should approach during the weekend to bring more widespread showers and storms. Cooler and drier weather will follow for the upcoming week. && .NEAR TERM /THROUGH FRIDAY/... As of 200 PM EDT Thursday... Key Messages: 1) Confidence is high for more scattered showers and thunderstorms with locally heavy rain later this evening. 2) After more patchy fog tonight, Friday should see limited coverage of afternoon showers and thunderstorms. Coverage of showers is rather spotty on radar at this time, and any lightning appears to only exist further south in North Carolina. Regardless, the high-resolution models insist some development of showers and thunderstorms later this afternoon into the evening along the Blue Ridge. If any stronger storms develop, the air mass still remains moist with precipitable water values over 1.50 inches that could allow heavy rainfall and potential localized flooding. Temperatures should reach the mid 70s to the mid 80s this afternoon before falling into the 60s overnight. Patchy fog and low clouds are expected for tonight, especially along and west of the Blue Ridge. Friday could see a notable drop in afternoon convection potential as Hurricane Erin pulls further away from the East Coast, which will allow a frontal boundary to drift southward towards South Carolina. A few showers and thunderstorms may still spread northward enough to reach the northwest North Carolina mountains by Friday afternoon. Temperatures will be a tad lower on Friday with highs in the lower 70s to the lower 80s. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... As of 100 PM EDT Thursday... Key Messages: 1. Showers and storms during the afternoon and evenings through the weekend. 2. Heavy rain possible, and may lead to localized flooding. High pressure will briefly develop over the eastern US in the wake of Hurricane Erin Friday and into Saturday, before sliding offshore and farther from the forecast area, as a cold front approaches from the Ohio Valley. Easterly return flow around the high will advect moisture in the area, and this will spark some showers and thunderstorms Saturday afternoon and into the evening. The highest probabilities are south and west of the New River Valley, as the influence of the high will limit precipitation chances for most areas east of the Blue Ridge. Showers will linger into Sunday morning, and coverage will increase through Sunday, with the continuing advance of the front. Sunday afternoon will have the greatest coverage of showers and storms, with convection initially reaching the western mountains, and then tracking into the Piedmont by late Sunday. Any severe threat looks to be isolated at this time, with only modest instability, given possible morning cloud cover and rain, and shear, on the order of 20 to 25 knots or so. Heavy rain will be one of the main hazards, with PWATs forecast to exceed 1.50" by Sunday afternoon. Localized flooding may result, especially in low lying, urban, and poor drainage areas. Temperatures will be just below to near normal through the weekend. Highs will be in the low to mid 70s in the west, and low to mid 80s in the east. Lows will be in the 60s, but fall into the 50s in the west Sunday night. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 100 PM EDT Thursday... Key Message: 1. Below normal temperatures and dry weather through most of the period. Surface high pressure will build into the area from the west, following the passage of the cold front on Sunday. A few showers may linger in the west early Monday morning, but otherwise, there will be a stretch of dry weather for the area through the middle of the work week. A strong 500mb trough will slowly cross the eastern US through the first half of the week, which will bring a notable change in airmass to the region. High temperatures will drop to five to ten degrees below normal by Tuesday and Wednesday, and lows will also be at least 5 degrees below normal. Some nights may be cooler with the high pressure sitting overhead and clearer skies, if the winds calm and atmosphere decouples, and so would not be surprised if forecast low temperatures trend another degree or two lower in subsequent forecast updates, especially in elevated mountain valleys. NBM probabilities for minimum temperatures below 42 degrees Thursday morning are between 25% and 35% for Burkes Garden and Mount Rogers VA, and a couple of the highest peaks in northwest NC. Elsewhere west of the Blue Ridge, lows will be in the upper 40s to near 50, and in the Piedmont, mid 50s. Most areas will not have seen temperatures in these ranges since the beginning of June. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 200 PM EDT Thursday... Most terminals have recovered to VFR at this time. Scattered showers and thunderstorms are possible along and west of the Blue Ridge this afternoon, but confidence in thunder is notably less today compared to yesterday due to less instability. A northeast flow across DAN and LYH may continue this afternoon with possible gusts reaching 15-20 knots as Hurricane Erin moves further away from the East Coast. Patchy fog and low clouds are expected tonight. Ceilings should fall to IFR/MVFR for DAN, LYH, and ROA. Confidence in fog is highest for BCB, BLF, and LWB where LIFR conditions are most likely. By Friday, conditions should gradually improve as ceilings recover back to VFR sometime around midday. The coverage of showers and thunderstorms appears considerably lower during Friday afternoon with only the northwest North Carolina mountains having a notable chance of convection. .EXTENDED AVIATION OUTLOOK... Patchy fog will be possible during early Saturday morning due to a moist air mass remaining in place. A stronger cold front will approach this weekend to bring more widespread showers and thunderstorms. Conditions may turn somewhat breezy by Monday due to increasing northwest flow behind the cold front. Cooler and drier conditions should follow into the middle of the week. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PW NEAR TERM...PW SHORT TERM...AS LONG TERM...AS AVIATION...PW
Hazardous weather outlook, Aug 21, 12:33 PM EDT, 6 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 1233 PM EDT Thu Aug 21 2025 NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-221645- Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski- Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke- Botetourt-Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 1233 PM EDT Thu Aug 21 2025 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Thunderstorms this afternoon and evening will be capable of producing heavy rainfall that could trigger localized flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ003>006-019-020-VAZ032>035-043>047-058-059-221645- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin- Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham- Halifax-Charlotte- 1233 PM EDT Thu Aug 21 2025 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PW
In the hours before
Special weather statement, Aug 21, 6:06 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
606 PM EDT Thu Aug 21 2025
VAZ014-017-022-212245-
Floyd VA-Montgomery VA-Roanoke VA-
606 PM EDT Thu Aug 21 2025
...A STRONG THUNDERSTORM WILL IMPACT
SOUTHWESTERN ROANOKE...NORTHEASTERN FLOYD AND CENTRAL MONTGOMERY
COUNTIES THROUGH 645 PM EDT...
At 606 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shawsville, moving south at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blacksburg...
Christiansburg...
Pilot...
Copper Hill...
Shawsville...
Terrys Fork...
and Elliston-Lafayette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3701 8050 3723 8045 3730 8023 3707 8011
3706 8012 3705 8012 3695 8031
TIME...MOT...LOC 2206Z 356DEG 12KT 3719 8032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
EBSpecial weather statement, Aug 21, 7:10 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
710 PM EDT Thu Aug 21 2025
VAZ022-023-212345-
Botetourt VA-Roanoke VA-
710 PM EDT Thu Aug 21 2025
...A STRONG THUNDERSTORM WILL IMPACT
EASTERN ROANOKE AND SOUTHWESTERN BOTETOURT COUNTIES...THE CITY OF
SALEM AND THE CITY OF ROANOKE THROUGH 745 PM EDT...
At 710 PM EDT, Doppler radar was tracking a strong thunderstorm over
Roanoke. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Roanoke...
Salem...
Vinton...
Hollins...
Cave Spring...
Cloverdale...
and Roanoke Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3734 7981 3731 7985 3730 7984 3729 7985
3726 7986 3723 7984 3722 7985 3721 7988
3720 7989 3718 7990 3716 7995 3721 8005
3731 8011 3740 7999
TIME...MOT...LOC 2310Z 294DEG 4KT 3729 7996
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
EBThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:06 PM EDT | Special Weather Statement | RNK | Montgomery | 39 min |
| Aug 21, 7:10 PM EDT | Special Weather Statement | RNK | City of Roanoke, City of Salem | 35 min |
| Aug 21, 7:18 PM EDT | Areal Flood Advisory | RNK | Botetourt, Franklin, Roanoke, City of Roanoke, City of Salem | 11 min |
Nearby
Flash Flood Warnings in Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.